
Seven Math Scrolls of the Universe: UR (π) I
Prince Jessii
Modern International Journal of Pure and Applied Mathematics, 2026 6(1), pp. 1-35
Published Online: August 31, 2026
10.5923/j.mijpam.20260601.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF5526 Views 5121 Downloads

The Monty Hall Problem: Equal Probability
M. R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2023 5(1), pp. 1-3
Published Online: July 12, 2023
10.5923/j.mijpam.20230501.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF5519 Views 2314 Downloads

An Inequality between the Arithmetic Mean of Some Numbers and the Arithmetic Mean of Their Images through a Convex Function
Dorin Mărghidanu
Modern International Journal of Pure and Applied Mathematics, 2020 4(1), pp. 1-4
Published Online: August 31, 2020
10.5923/j.mijpam.20200401.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF3624 Views 2205 Downloads

Comellas' Deterministic Small-Worlds: A Review
Marcia R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2019 3(1), pp. 1-8
10.5923/j.mijpam.20190301.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF4569 Views 2750 Downloads

Really Short Note on Examples of S-convex Functions
M. R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2018 2(1), pp. 1-4
10.5923/j.mijpam.20180201.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF6646 Views 2839 Downloads

Second Note on the New Shape of S-Convexity
Marcia R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(3), pp. 46-49
10.5923/j.mijpam.20170103.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF4218 Views 2672 Downloads

Modulated Chaos as a Source of Images for Number Poems
J. C. Tiago de Oliveira
Modern International Journal of Pure and Applied Mathematics, 2017 1(3), pp. 39-45
10.5923/j.mijpam.20170103.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF4183 Views 2700 Downloads

Graph Theory for Cybercrime: A Note
M. R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(2), pp. 30-37
10.5923/j.mijpam.20170102.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF9027 Views 3684 Downloads

Some Weight on Our Edges
Marcia R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(2), pp. 24-29
10.5923/j.mijpam.20170102.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF4303 Views 2749 Downloads

First Note on the New Shape of S-convexity
M. R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(2), pp. 19-23
10.5923/j.mijpam.20170102.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF4132 Views 2776 Downloads

A Short Note on a Possible Proof of the Four-colour Theorem
Maria Ribeiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(1), pp. 12-18
10.5923/j.mijpam.20170101.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF6308 Views 3083 Downloads

The Four Colour Theorem: Mistakes and Innacuracies, Possible Proofs
Maria Ribeiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(1), pp. 5-11
10.5923/j.mijpam.20170101.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF5904 Views 3072 Downloads

The Monty Hall Show and Murphy’s Score
Marcia R. Pinheiro
Modern International Journal of Pure and Applied Mathematics, 2017 1(1), pp. 1-4
10.5923/j.mijpam.20170101.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF6167 Views 4374 Downloads